# SDR HNAA2019081400227

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 48,816 hours, 41,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EMERGENCY LIGHT STRIP INOPERATIVE.   R & R THE PROXIMITY LIGHT STRIP IAW AMM 33-50-12-400-801-A
